# SDR AALA201907269003

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 66,386 hours, 25,348 cycles
- Engine: Iae V2527A5
- Engine time: 28,708 hours, 22,444 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Slow
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT ABORTED TAKEOFF, REPORTS SLOW SPEED PROBABLY ABOUT 50 KNOTS, ENGINE #1 VERY SLOW TO SPOOL. MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-880-A AND ACELL/DECELL TEST IAW AMM 71-00-00-700-011-B. ENGINE IS OPERATING WITHIN NORMAL PARAMETERS.
